Floating-point error propagation in iterative methods
René Alt
Mathematics and Computers in Simulation (MATCOM), 1988, vol. 30, issue 6, 505-517
Abstract:
In this paper, a formal space for the modelization of computer arithmetic and a pseudo-distance defined on this space to study computer iterative sequences is proposed. Some properties if this pseudo-distance are examined and a termination criterion for iterative sequences in this space is given. This termination criterion applies to one-dimensional as well as multi-dimensional sequences.
Date: 1988
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475488900729
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:30:y:1988:i:6:p:505-517
DOI: 10.1016/0378-4754(88)90072-9
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().